MathSciNet Relay Station
MathSciNet bibliographic data
MR2555406 (2010h:65146) 65M32 (35R30)
Liao, Wenyuan; Dehghan, Mehdi; Mohebbi, Akbar Direct numerical method for an inverse problem of a parabolic partial differential equation. J. Comput. Appl. Math. 232 (2009), no. 2, 351–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement